MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE TIB DRILL STOP SZ 3-5; DRILL GUIDES

DEPUY IRELAND - 9616671 ATTUNE TIB DRILL STOP SZ 3-5; DRILL GUIDES
Catalog Number 254500163
Medical Device Problem Codes Device-Device Incompatibility (2919); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).B3: date of event is an unknown date.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Attune drill stop has become loose and is no longer gripping the drill.It caused no impact to surgery or the patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5, h6 impact if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
No the instruments did not break, it just no longer grips the drill as it should.Drill works perfectly ¿ just not the drill stop delay to surgery less than 1 minute incident date (b)(6) 2024, i was called into theatre and shown what the issue with the drill stop was.There is no indication that the prolonging of the surgical procedure occurred at a critical procedure step where high risks to the patient may be present.There is no indication that the delay resulted in any impact to the expected surgical outcome, or resulted in any patient consequence or injury.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary - no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable device history lot - the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE TIB DRILL STOP SZ 3-5
Common Device Name
DRILL GUIDES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18548027
Report Number1818910-2024-01472
Device Sequence Number8985344
Product Code LXH
UDI-Device Identifier10603295422525
UDI-Public10603295422525
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500163
Device Lot NumberSG0698555
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/17/2024
Supplement Date Received by Manufacturer01/30/2024
02/02/2024
Initial Report FDA Received Date01/19/2024
Supplement Report FDA Received Date02/01/2024
02/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown